Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

June 26, 20119 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Jun 26, 2011, 9:13 PM EDT for 9 counties in Georgia. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2011, 9:13 PM EDT (01:13 UTC)
Expired
Jun 26, 2011, 10:15 PM EDT
In force
62 min
Issued by
NWS Atlanta, GA

Counties Clarke County, GA, Greene County, GA, Hancock County, GA, Madison County, GA, Morgan County, GA, Oconee County, GA, Oglethorpe County, GA, Putnam County, GA, Taliaferro County, GA

The radar

The Robins AFB radar (KJGX), 118 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 250 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
250 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
1519 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

421 
WWUS82 KFFC 270113
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
913 PM EDT SUN JUN 26 2011

GAZ027-036>039-049>051-060-061-270215-
913 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WILKES...
TALIAFERRO...PUTNAM...OGLETHORPE...OCONEE...MORGAN...MADISON...
CLARKE...GREENE AND HANCOCK COUNTIES UNTIL 1015 PM EDT...

AT 906 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG 
THUNDERSTORMS FROM DANIELSVILLE TO GREENSBORO AND EATONTON...MOVING 
EAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...PEA 
SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 
MPH AS THEY MOVE ACROSS WILKES...TALIAFERRO...PUTNAM...OGLETHORPE...
OCONEE...MORGAN...MADISON...CLARKE...GREENE AND HANCOCK COUNTIES 
THROUGH 1015 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS 
INCLUDE FLAT ROCK...SALEM...ROSE HILL...HARRISON...WARFIELD...
RESSEAUS CROSSROADS...CENTRAL GEORGIA EXPERIMENT STATION...
STANFORDVILLE...WILLARD...HARMONY...ROCK EAGLE 4-H CENTER...
PHOENIX...EATONTON...WRAYSWOOD AND CAREY. 

HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. RUNOFF FROM 
THESE STORMS MAY CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...
ROADS AND HIGHWAYS...AND LOW LYING AREAS ACROSS WILKES...
TALIAFERRO...PUTNAM...OGLETHORPE...OCONEE...MORGAN...MADISON...
CLARKE...GREENE AND HANCOCK COUNTIES...INCLUDING AREAS AROUND FLAT 
ROCK...SALEM...ROSE HILL...HARRISON...WARFIELD...RESSEAUS 
CROSSROADS...CENTRAL GEORGIA EXPERIMENT STATION...STANFORDVILLE...
WILLARD...HARMONY...ROCK EAGLE 4-H CENTER...PHOENIX...EATONTON...
WRAYSWOOD AND CAREY. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG
THE BANKS OF CREEKS AND STREAMS MAY BE SUBJECT TO MINOR FLOODING.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3311 8296 3305 8310 3315 8309 3317 8315
      3317 8354 3344 8353 3353 8368 3359 8369
      3382 8351 3391 8363 3404 8336 3404 8338
      3413 8335 3420 8340 3427 8330 3424 8317
      3427 8312 3417 8309 3401 8293 3399 8269
TIME...MOT...LOC 0109Z 250DEG 15KT 3414 8303 3358 8321
          3305 8337

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 26, 8:08 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jun 26, 8:08 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
808 PM EDT SUN JUN 26 2011

.UPDATE...
CURRENT LINE OF STORMS CONTINUES TO PUSH THROUGH THE CWA. STILL
CONTINUING TO SEE SOME STRONG WINDS ALONG THE LINE AND HAVE RECEIVED
MANY REPORTS OF TREES AND POWER LINES DOWN ASSOCIATED WITH THE LINE.
THIS LINE WILL CONTINUE WELL INTO THE EVENING AND SHOULD SEE THE
STRONGEST PART OF THE LINE EXIT THE EASTERN PART OF THE CWA AROUND
10 PM TO MIDNIGHT. BASED ON THIS LINE...DID AN UPDATE TO INCREASE
POPS FOR THIS EVENING ACROSS MUCH OF CENTRAL AND PORTIONS OF NORTH
GEORGIA.

AS FAR AS THE WATCH GOES...WILL HAVE TO WAIT A LITTLE BIT LONGER TO
SEE IF IT WILL BE DROPPED AT 9PM OR EXTENDED.

&&

.PREV DISCUSSION...

SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
/ISSUED 359 PM EDT SUN JUN 26 2011/
COLD POOL HAS PUSHED INTO NORTH GEORGIA AND A DECENT TEMPERATURE
DIFFERENCE CAN BE OBSERVED BETWEEN FAR NORTH GEORGIA WHERE IT IS
82 IN DALTON AND THEN CARTERSVILLE SOUTHWARD WHERE IT IS 90 AT
CARTERSVILLE. THIS OUTFLOW BOUNDARY IS STRETCHED FROM ROME TO
DAHLONEGA AND WILL CONTINUE TO PUSH SOUTHWARD THROUGH TONIGHT.
WITH THIS FEATURE AND DAYTIME HEATING...SEVERE THUNDERSTORMS ARE
EXPECTED ACROSS THE NORTH GEORGIA THROUGH TONIGHT. MAIN THREAT
CONTINUES TO BE DAMAGING WIND AND LARGE HAIL AND HAVE ALREADY
RECEIVED REPORTS OF HAIL TODAY WITH THE PULSE THUNDERSTORMS. MCS
OVER WESTERN TENN IS HEADING SOUTHWARD INTO ALABAMA BUT IT WILL
SPREAD INTO GEORGIA OVER THE NEXT HOUR.

EXPECT TO SEE THIS OUTFLOW BOUNDARY CONTINUE TO KICK OFF
THUNDERSTORMS THROUGH THE EVENING AND WITH TO THE ABOUT TO PUSH
INTO GEORGIA...KEPT CHANCE POPS FOR THE BEGINNING PORTION OF THE
NIGHT /LIKELY ACROSS THE NORTH THIS AFTERNOON/.

ON MONDAY MAY HAVE THE LINGERING REMNANTS OF THE BOUNDARY FROM
TODAY TO HELP INITIATE STORMS WITH DIURNAL HEATING. IN ADDITION
MAY SEE AN MCS FROM THE STORMS IN WESTERN MISSOURI TRY AND MAKE
IT INTO THE STATE. THE SYSTEM IS FURTHER SOUTH AND WEST OF THE
SYSTEM THAT IS CURRENTLY MOVING ACROSS GEORGIA. GIVEN THIS...THERE
IS THE CHANCE FOR THUNDERSTORMS AGAIN ON MONDAY. MODELS INDICATE A
FRONT MOVING INTO NORTH GEORGIA ON TUESDAY WITH IT ACROSS SOUTH
GEORGIA LATE TUESDAY NIGHT...THIS WILL ALSO HELP TO ENHANCE
DIURNAL CONVECTION.

LOW TEMPS ARE A BLEND OF MAV/MET WITH SOME MINOR ADJUSTMENTS.
OVERNIGHT TEMPS MAY DEPEND ON A LOT OF HOW QUICKLY THE RAIN CLEARS
OUT AND IF THE CLOUDS CLEAR OUT.

LONG TERM /WEDNESDAY THROUGH SUNDAY/...
/ISSUED 359 PM EDT SUN JUN 26 2011/
GFS IS PROGRESSIVE WITH AFOREMENTIONED FRONT HOWEVER THE ECMWF
WANTS TO LINGER THE SYSTEM ACROSS SOUTH GEORGIA INTO FLORIDA
THROUGH THE END OF THE WEEK. AFTER THE FRONT MOVES THROUGH...GFS
IS NOT SHOWING MUCH IN THE WAY OF PRECIP BUT EVEN WITH THAT...CANT
RULE OUT DIURNAL THUNDERSTORMS. WEAK FRONT PROGGED TO MOVE THROUGH
FRIDAY NIGHT...BUT MODELS ARE NOT SHOWING MUCH IN THE WAY OF
PRECIP.

AVIATION...
00Z UPDATE...
/ISSUED 755 PM EDT SUN JUN 26 2011/
INTENSE BUT NARROW LINE OF CONVECTION MOVING THROUGH AREA THIS
EVENING. GUSTS UP TO 45KTS POSSIBLE WITH THE STRONGER STORMS.
WINDS AND IFR CONDITIONS IN STORMS WILL RAPIDLY IMPROVE TO VFR
AFTER PASSAGE. WINDS WILL RETURN WESTERLY AND LIGHT AFTER 04Z.
EXPECT STRATUS IFR ISSUES FROM 10-14Z IN SOUTHERN AND WESTERN TAF
SITES AND MVFR VSBYS DUE TO RESIDUAL RAINFALL.

//ATL CONFIDENCE...00Z UPDATE...
MED TO HIGH ON MOST ELEMENTS...EXCEPT LOW TO MED ON OCCURRENCE OF
MORNING STRATUS AND FOG.

27

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  95  72  96 / 100  30  20  30
ATLANTA         72  94  75  92 /  90  30  20  30
BLAIRSVILLE     65  91  68  90 /  90  40  20  40
CARTERSVILLE    67  93  69  94 /  60  40  20  40
COLUMBUS        73  95  74  95 / 100  30  20  30
GAINESVILLE     69  94  73  93 /  90  40  20  40
MACON           70  95  73  96 /  90  40  20  30
ROME            69  94  71  96 /  60  40  20  40
PEACHTREE CITY  68  93  70  93 / 100  30  20  30
VIDALIA         73  95  75  95 /  50  40  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BANKS...BARROW...BUTTS...CLARKE...CLAYTON...
CRAWFORD...DEKALB...FAYETTE...GREENE...GWINNETT...HALL...
HARRIS...HENRY...JACKSON...LAMAR...LUMPKIN...MADISON...
MERIWETHER...MONROE...MORGAN...MUSCOGEE...NEWTON...OCONEE...
OGLETHORPE...PIKE...ROCKDALE...SPALDING...TALBOT...TALIAFERRO...
TAYLOR...TOWNS...TROUP...UNION...UPSON...WALTON...WARREN...
WHITE...WILKES.

&&

11
Hazardous weather outlook, Jun 26, 5:30 AM EDT, 15 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 AM EDT SUN JUN 26 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
530 AM EDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED TO SCATTERED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON
AND TONIGHT

.SYNOPSIS...
A COMPLEX OF THUNDERSTORMS OVER SOUTHERN ILLINOIS AND INDIANA WILL
CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THESE STORMS WILL MOVE
INTO NORTH GEORGIA THIS AFTERNOON.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM SCATTERED TO ISOLATED SEVERE THUNDERSTORMS
WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO 60
MPH. THE BEST LOCATION FOR SCATTERED SEVERE STORMS WILL BE ACROSS
NORTH GEORGIA WITH ISOLATED SEVERE STORMS ACROSS CENTRAL GEORGIA
THIS AFTERNOON AND TONIGHT.

DISCUSSION...
A COMPLEX OF THUNDERSTORMS OVER SOUTHERN ILLINOIS AND INDIANA WILL
CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THIS COMPLEX IS EXPECTED
TO MOVE INTO NORTH GEORGIA THIS AFTERNOON AS IT WEAKENS BECAUSE OF
THE UPPER LEVEL RIDGE OVER THE REGION. INSTABILITY INDICES INCREASE
THIS AFTERNOON WITH CAPES EXPECTED IN THE 1500 TO 2000 RANGE ACROSS
NORTH AND CENTRAL GEORGIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Jun 26, 8:53 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
853 PM EDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     TSTM WND DMG     MACON                   32.83N 83.64W
06/26/2011                   BIBB               GA   COUNTY OFFICIAL

            SEVERAL TREES DOWN.

&&

SNELSON
Local storm report, Jun 26, 9:00 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
900 PM EDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     TSTM WND DMG     BARNESVILLE             33.05N 84.16W
06/26/2011                   LAMAR              GA   911 CALL CENTER

            A FEW TREES DOWN.

0743 PM     TSTM WND DMG     GRIFFIN                 33.25N 84.26W
06/26/2011                   SPALDING           GA   911 CALL CENTER

            8 TREES DOWN.

&&

JLF
Special weather statement, Jun 26, 9:03 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
903 PM EDT SUN JUN 26 2011

GAZ083-094>096-107-270130-
903 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR VERY HEAVY RAIN...PEA SIZED HAIL
AND 40 MPH WINDS IN TWIGGS...PULASKI...PEACH...BLECKLEY AND HOUSTON
COUNTIES UNTIL 930 PM EDT...

AT 855 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF STRONG THUNDERSTORMS WITH VERY HEAVY RAIN CENTERED
NEAR BONAIRE OR 3 MILES SOUTH OF WARNER ROBINS..MOVING SOUTHEAST AT
5 MPH.

IN ADDITION TO SMALL HAIL...GUSTY WINDS AND FREQUENT LIGHTNING...RUNOFF
FROM THESE STORMS MAY CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS
...HIGHWAYS...STREETS AND UNDERPASSES ACROSS TWIGGS...PULASKI...PEACH...
BLECKLEY AND HOUSTON COUNTIES...INCLUDING AREAS AROUND MOSS OAK...
MEADOWDALE...HOUSTON LAKE...GROVE PARK...CLINCHFIELD...KATHLEEN...ROBINS
AIR FORCE BASE...BONAIRE...WARNER ROBINS...PERRY...DISTRICT PATH...
TARVERSVILLE...BULLARD AND MARION.

&&

LAT...LON 3270 8330 3247 8322 3227 8354 3233 8376
      3247 8383 3255 8378 3272 8350
TIME...MOT...LOC 0100Z 320DEG 7KT 3246 8355
Special weather statement, Jun 26, 9:06 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
906 PM EDT SUN JUN 26 2011

GAZ111-270130-
906 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHEELER COUNTY UNTIL 930 PM EDT...

AT 905 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED JUST EAST OF ALAMO...MOVING SOUTHEAST
AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WHEELER COUNTY THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE GLENWOOD AND ALAMO. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3203 8278 3210 8289 3214 8290 3226 8273
      3214 8262 3204 8267
TIME...MOT...LOC 0106Z 320DEG 7KT 3213 8274
Local storm report, Jun 26, 9:09 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
909 PM EDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     TSTM WND DMG     7 SW MONTICELLO         33.23N 83.77W
06/26/2011                   JASPER             GA   911 CALL CENTER

            ONE TREE DOWN.

0839 PM     TSTM WND DMG     WAYSIDE                 33.06N 83.61W
06/26/2011                   JONES              GA   911 CALL CENTER

            SIX TO 12 TREES DOWN COUNTY WIDE.

&&

JLF
Special weather statement, Jun 26, 9:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
913 PM EDT SUN JUN 26 2011

GAZ027-036>039-049>051-060-061-270215-
913 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WILKES...
TALIAFERRO...PUTNAM...OGLETHORPE...OCONEE...MORGAN...MADISON...
CLARKE...GREENE AND HANCOCK COUNTIES UNTIL 1015 PM EDT...

AT 906 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM DANIELSVILLE TO GREENSBORO AND EATONTON...MOVING
EAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...PEA
SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35
MPH AS THEY MOVE ACROSS WILKES...TALIAFERRO...PUTNAM...OGLETHORPE...
OCONEE...MORGAN...MADISON...CLARKE...GREENE AND HANCOCK COUNTIES
THROUGH 1015 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE FLAT ROCK...SALEM...ROSE HILL...HARRISON...WARFIELD...
RESSEAUS CROSSROADS...CENTRAL GEORGIA EXPERIMENT STATION...
STANFORDVILLE...WILLARD...HARMONY...ROCK EAGLE 4-H CENTER...
PHOENIX...EATONTON...WRAYSWOOD AND CAREY.

HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. RUNOFF FROM
THESE STORMS MAY CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...
ROADS AND HIGHWAYS...AND LOW LYING AREAS ACROSS WILKES...
TALIAFERRO...PUTNAM...OGLETHORPE...OCONEE...MORGAN...MADISON...
CLARKE...GREENE AND HANCOCK COUNTIES...INCLUDING AREAS AROUND FLAT
ROCK...SALEM...ROSE HILL...HARRISON...WARFIELD...RESSEAUS
CROSSROADS...CENTRAL GEORGIA EXPERIMENT STATION...STANFORDVILLE...
WILLARD...HARMONY...ROCK EAGLE 4-H CENTER...PHOENIX...EATONTON...
WRAYSWOOD AND CAREY. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG
THE BANKS OF CREEKS AND STREAMS MAY BE SUBJECT TO MINOR FLOODING.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3311 8296 3305 8310 3315 8309 3317 8315
      3317 8354 3344 8353 3353 8368 3359 8369
      3382 8351 3391 8363 3404 8336 3404 8338
      3413 8335 3420 8340 3427 8330 3424 8317
      3427 8312 3417 8309 3401 8293 3399 8269
TIME...MOT...LOC 0109Z 250DEG 15KT 3414 8303 3358 8321
          3305 8337

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:07 PM EDTSpecial Weather StatementFFCHouston23 min
Jun 26, 8:09 PM EDTSevere Thunderstorm WarningFFCJasper, Jones, Monroe, Putnam36 min
Jun 26, 8:14 PM EDTSpecial Weather StatementFFCOconee, Oglethorpe31 min
Jun 26, 8:19 PM EDTSpecial Weather StatementFFCMacon26 min
Jun 26, 8:25 PM EDTSpecial Weather StatementFFCGreene, Putnam50 min
Jun 26, 8:29 PM EDTSpecial Weather StatementFFCStewart31 min
Jun 26, 8:35 PM EDTSpecial Weather StatementFFCBibb, Houston, Peach25 min
Jun 26, 8:36 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee, Oglethorpe39 min
Jun 26, 8:40 PM EDTSpecial Weather StatementFFCWebster35 min
Jun 26, 8:41 PM EDTSpecial Weather StatementFFCJohnson34 min
Jun 26, 8:43 PM EDTSpecial Weather StatementFFCBaldwin, Butts, Jasper, Jones, Lamar, Monroe62 min
Jun 26, 9:03 PM EDTSpecial Weather StatementFFCBleckley, Houston, Twiggs27 min
Jun 26, 9:06 PM EDTSpecial Weather StatementFFCWheeler24 min
Jun 26, 9:24 PM EDTSpecial Weather StatementFFCSumter36 min
Jun 26, 9:59 PM EDTSpecial Weather StatementFFCJohnson, Laurens, Washington, Wilkinson46 min
Jun 26, 10:01 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler29 min
Jun 26, 10:03 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen27 min
Jun 26, 10:17 PM EDTSpecial Weather StatementFFCCrisp, Wilcox28 min
Jun 26, 10:29 PM EDTSpecial Weather StatementFFCTelfair31 min
Jun 26, 10:33 PM EDTSpecial Weather StatementFFCMontgomery, Toombs27 min
Jun 26, 10:56 PM EDTSpecial Weather StatementFFCDodge, Emanuel, Laurens, Montgomery, Telfair, Toombs and 2 more49 min
Jun 26, 11:39 PM EDTSpecial Weather StatementFFCMontgomery51 min
Jun 27, 9:00 AM EDTSpecial Weather StatementFFCTalbot45 min
Jun 27, 9:49 AM EDTSpecial Weather StatementFFCMarion26 min
Jun 27, 10:24 AM EDTSpecial Weather StatementFFCTalbot21 min
Jun 27, 10:52 AM EDTSpecial Weather StatementFFCTalbot23 min
Jun 27, 11:04 AM EDTSevere Thunderstorm WarningFFCTalbot41 min
Jun 27, 11:48 AM EDTSpecial Weather StatementFFCTalbot27 min
Jun 27, 12:13 PM EDTSevere Thunderstorm WarningFFCTalbot32 min
Jun 27, 12:53 PM EDTSevere Thunderstorm WarningFFCDouglas, Paulding52 min
Jun 27, 1:08 PM EDTSpecial Weather StatementFFCTaylor37 min
Jun 27, 1:20 PM EDTSpecial Weather StatementFFCDouglas25 min
Jun 27, 1:41 PM EDTSpecial Weather StatementFFCTaylor49 min
Jun 27, 1:47 PM EDTSpecial Weather StatementFFCClayton28 min
Jun 27, 2:15 PM EDTSpecial Weather StatementFFCClayton, Fayette30 min
Jun 27, 2:24 PM EDTSpecial Weather StatementFFCMeriwether51 min
Jun 27, 2:51 PM EDTSpecial Weather StatementFFCSpalding24 min
Jun 27, 3:42 PM EDTSpecial Weather StatementFFCTroup33 min
Jun 27, 4:16 PM EDTSpecial Weather StatementFFCHarris29 min
Jun 27, 4:29 PM EDTSpecial Weather StatementFFCMurray31 min
Jun 27, 4:40 PM EDTSpecial Weather StatementFFCHarris35 min
Jun 27, 5:11 PM EDTSpecial Weather StatementFFCBartow, Pickens49 min
Jun 27, 5:37 PM EDTSpecial Weather StatementFFCCherokee38 min
Jun 27, 6:04 PM EDTSpecial Weather StatementFFCCobb26 min
Jun 27, 6:29 PM EDTSpecial Weather StatementFFCGwinnett46 min
Jun 27, 7:32 PM EDTSpecial Weather StatementFFCStewart43 min
Jun 27, 7:44 PM EDTSpecial Weather StatementFFCWilkes46 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.